# SDR 2002F00308

- Difficulty date: October 18, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: Tail Rotor
- Part time: 430 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED HINGE, ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM 1 EACH KIT PART NUMBER 355A33-2153-00 CORRECTED PROBLEM.  TWO TEETERING BEARINGS EQUALS 1 KIT.  (M)
